Follow
Sibel Yalçın
Title
Cited by
Cited by
Year
Faber polynomial coefficient bounds for a subclass of bi-univalent functions
Ş Altınkaya, S Yalçın
Comptes Rendus Mathematique 353 (12), 1075-1080, 2015
982015
Certain subclasses of bi-univalent functions associated with the Horadam polynomials
HM Srivastava, Ş Altınkaya, S Yalçın
Iranian journal of science and technology, transactions A: Science 43 (4 …, 2019
812019
Coefficient estimates for two new subclasses of biunivalent functions with respect to symmetric points
Ş Altınkaya, S Yalçın
Journal of Function Spaces 2015, 2015
782015
A new class of Salagean-type harmonic univalent functions
S Yalcin
Applied Mathematics Letters 18 (2), 191-198, 2005
572005
Hankel Determinant for a Subclass of Bi-Univalent Functions Defined by Using a Symmetric q-Derivative Operator
HM Srivastava, Ş Altınkaya, S Yalçın
Filomat 32 (2), 503-516, 2018
552018
Initial coefficient bounds for a general class of biunivalent functions
Ş Altınkaya, S Yalçın
International Journal of Analysis 2014, 2014
532014
ON THE CHEBYSHEV POLYNOMIAL COEFFICIENT PROBLEM OF SOME SUBCLASSES OF BI-UNIVALENT FUNCTIONS
S ALTINKAYA, S YALCIN
Gulf Journal of Mathematics 5 (3), 34-40, 2017
392017
On the Chebyshev polynomial bounds for classes of univalent functions
S Altinkaya, S Yalcin
Khayyam Journal of Mathematics 2 (1), 1-5, 2016
37*2016
Convex subclass of harmonic starlike functions
M Öztürk, S Yalçin, M Yamankaradenız
Applied mathematics and computation 154 (2), 449-459, 2004
332004
A subclass of harmonic univalent functions with negative coefficients
SY Karpuzoǧullari, M Öztürk, M Yamankaradeniz
Applied mathematics and computation 142 (2-3), 469-476, 2003
332003
Coefficient Bounds for Certain Subclasses of-Fold Symmetric Biunivalent Functions
Ş Altınkaya, S Yalçın
Journal of Mathematics 2015, 2015
302015
On the subclass of Salagean-type harmonic univalent functions
S Yalçin, M Öztürk, M Yamankaradeniz
J. Inequal. Pure Appl. Math 8 (2), 1-9, 2007
302007
On the (p, q)-Lucas polynomial coefficient bounds of the bi-univalent function class σ
Ş Altınkaya, S Yalçın
Boletín de la Sociedad Matemática Mexicana 25 (3), 567-575, 2019
292019
Fekete-Szegö inequalities for certain classes of biunivalent functions
Ş Altınkaya, S Yalçın
International Scholarly Research Notices 2014, 2014
272014
Upper Bound of Second Hankel Determinant for Bi-Bazilevic̆ Functions
Ş Altınkaya, S Yalçın
MEDITERRANEAN JOURNAL OF MATHEMATICS 13 (6), 4081-4090, 2016
262016
Estimates on coefficients of a general subclass of bi-univalent functions associated with symmetric q-derivative operator by means of the Chebyshev polynomials
S Altinkaya, S Yalcin
Asia Pacific Journal of Mathematics 4 (2), 90-99, 2017
252017
Poisson distribution series for certain subclasses of starlike functions with negative coefficients
S Altinkaya, S Yalçin
Annals of Oradea University Mathematics Fascicola 24 (2), 5-8, 2017
242017
On univalent harmonic functions
M Öztürk, S Yalçin
J. Inequal. Pure Appl. Math 3 (4), 1-8, 2002
242002
On some subclasses of m-fold symmetric bi-univalent functions
Ş Altınkaya, S Yalçın
Commun. Fac. Sci. Univ. Ank. Sér. A1 Math. Stat. 67 (1), 29–36, 2018
232018
THIRD HANKEL DETERMINANT FOR BAZILEVI C FUNCTIONS
Ş ALTINKAYA, S Yalcin
Adavance in Mathematics Scientific Journal 5, 91-96, 2016
212016
The system can't perform the operation now. Try again later.
Articles 1–20